By the same authors

From the same journal

From the same journal

Separating invariants and local cohomology

Research output: Contribution to journalArticlepeer-review

Standard

Separating invariants and local cohomology. / Dufresne, Emilie Sonia; Jeffries, Jack.

In: Advances in Mathematics, Vol. 270, 22.01.2015, p. 565-581.

Research output: Contribution to journalArticlepeer-review

Harvard

Dufresne, ES & Jeffries, J 2015, 'Separating invariants and local cohomology', Advances in Mathematics, vol. 270, pp. 565-581. https://doi.org/10.1016/j.aim.2014.11.003

APA

Dufresne, E. S., & Jeffries, J. (2015). Separating invariants and local cohomology. Advances in Mathematics, 270, 565-581. https://doi.org/10.1016/j.aim.2014.11.003

Vancouver

Dufresne ES, Jeffries J. Separating invariants and local cohomology. Advances in Mathematics. 2015 Jan 22;270:565-581. https://doi.org/10.1016/j.aim.2014.11.003

Author

Dufresne, Emilie Sonia ; Jeffries, Jack. / Separating invariants and local cohomology. In: Advances in Mathematics. 2015 ; Vol. 270. pp. 565-581.

Bibtex - Download

@article{a4e384a85e8945389b23aa5fd86dee38,
title = "Separating invariants and local cohomology",
author = "Dufresne, {Emilie Sonia} and Jack Jeffries",
note = "{\textcopyright} 2014 Elsevier Inc. This is an author-produced version of the published paper. Uploaded in accordance with the publisher{\textquoteright}s self-archiving policy. ",
year = "2015",
month = jan,
day = "22",
doi = "10.1016/j.aim.2014.11.003",
language = "English",
volume = "270",
pages = "565--581",
journal = "Advances in Mathematics",
issn = "0001-8708",
publisher = "Academic Press Inc.",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Separating invariants and local cohomology

AU - Dufresne, Emilie Sonia

AU - Jeffries, Jack

N1 - © 2014 Elsevier Inc. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

PY - 2015/1/22

Y1 - 2015/1/22

U2 - 10.1016/j.aim.2014.11.003

DO - 10.1016/j.aim.2014.11.003

M3 - Article

VL - 270

SP - 565

EP - 581

JO - Advances in Mathematics

JF - Advances in Mathematics

SN - 0001-8708

ER -